Jump to content

Shuga_Mama

Newbie
  • Content Count

    6
  • Joined

  • Last visited

About Shuga_Mama

  • Rank
    Newbie

Profile Information

  • Gender
    Female
  • Location
    Florida
  1. I've been on the Lexapro for about 5 days now. I have some drowsiness, but that could be due to my poor sleeping habits. In the first few days, I had a terrible headache, but now that's gone. So really, no side effects, but no real changes either (obviously, lol). I guess we'll see what happens in the next couple of weeks.
  2. Wow, that definitely gives me a little hope. I'm glad it worked out for you and I hope to have success with it.
  3. Motivation definitely sounds good right about now. I will be on it for 3 weeks and then I'm going to see my doc again for a check-in. I hope it will work as well.
  4. Thank you! That doesn't sound too bad...and I don't sleep that much anyway, thanks to school, lol. My biggest issues have been lack of interest, motivation and energy. Was Lexapro able to help you with any of those symptoms?
  5. Hi, So, I was originally on Zoloft, and while it helped me to reach a somewhat stable baseline, it then stopped working and I had another depressive episode. My doctor then gives me this relatively new AD, Brintellix...but it was too expensive, so then she had me try Cymbalta. I had side effects-dry mouth, headaches, nausea/upset stomach, loss of appetite, along with abnormal dreams. Which brings us to the current point: My doctor had me go cold turkey off of Cymbalta, and wants me to start Lexapro. I'm waiting 4 days before starting the Lexapro because I want to give the Cymbalta some time to clear out my system (my idea, not the doc's, plus, I have to wait before I can pick it up from the pharmacy, lol). Has anyone switched from Cymbalta to Lexapro? How was it? Is anyone currently taking Lexapro? Is it helpful? What has been your experience with it?
  6. You can call my Shuga. I am a 23-year-old woman. I was diagnosed with depression at 16, and have been receiving counseling on and off since then, as well as been on and off antidepressants. I am now in graduate school, and due to having a severe major depressive episode right before starting and that has continued (but has gotten somewhat better), I have been receiving individual and group counseling. I have also just been told to go cold turkey off of my previous antidepressant due to side effects, and have been instructed to start a new one. I've often browsed through this site in the past, and figured it would be worth it to join.
×
×
  • Create New...